MathSciNet Relay Station
MathSciNet bibliographic data
MR552473 41A65 (46B99)
Aron, R. M.; Prolla, J. B. Polynomial approximation of differentiable functions on Banach spaces. J. Reine Angew. Math. 313 (1980), 195–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement